# SDR DALA13007103214

- Difficulty date: February 8, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 67,439 hours, 30,165 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO REAR DOOR ACTUATOR FWD FRAME MOUNT BRACKET HAS CRACK.  REPLACED BRACKET IAW SRM 51-42-11.  CRACKED LENGTH = 1".  P/N  D5347212720600.
